Miracle Drug - Boston, MA

My acne reached its worst my sophomore year in...

My acne reached its worst my sophomore year in High School when I would literally miss school because I was so embarrassed of my skin. When my dermatologist gave my accutane I immediately went online to research it. The reviews scared me so bad I almost decided not to take it, but thankfully I did. It was honestly the best thing to ever happen to me.

I stopped taking it two years ago and haven't had a single cyst since! Of course I experienced some mild to bad side effects such as back pain, slight hair loss, VERY dry lips and skin (my lips and the corners of my mouth would crack and bleed-aquaphor became my best friend).

For me, six months of slight discomfort was WELL worth two years of beautiful skin! Highly recommended!

Was this review helpful? 2 others found this helpful

Comments (1)

That is awesome that you had such great results!!

It's a pretty powerful medication, so I can completely understand your hesitation in taking it. I'm glad it worked out so well for you!

Do you happen to remember how long after you were taking it that you started to see your skin clear up?

  • Reply